Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 100, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Rings of integer-valued continuous functions
R. S. Pierce.
Trans. Amer. Math. Soc. 100 (1961), 371-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131438
On difference methods for the solution of a Cauchy problem for a hyperbolic equation with data on a parabolic line
Hajimu Ogawa.
Trans. Amer. Math. Soc. 100 (1961), 395-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139846
On difference methods for the solution of a Tricomi problem
Hajimu Ogawa.
Trans. Amer. Math. Soc. 100 (1961), 404-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0139845
Analytic distribution kernels
J. Barros-Neto.
Trans. Amer. Math. Soc. 100 (1961), 425-438
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136991
Algebras of holomorphic functions on one-dimensional varieties
Hugo Rossi.
Trans. Amer. Math. Soc. 100 (1961), 439-458
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131164
A general class of linear transformations of Wiener integrals
D. A. Woodward.
Trans. Amer. Math. Soc. 100 (1961), 459-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131163
On the characterization of linear and projective linear groups. I
John H. Walter.
Trans. Amer. Math. Soc. 101 (1961), 481-529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0132789
Filtered algebras and representations of Lie algebras
R. Sridharan.
Trans. Amer. Math. Soc. 100 (1961), 530-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0130900